# SDR REXA2015120501165

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,242 hours, 3,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD FLASHLIGHT LT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-00.  OPERATIONS TESTED OK.
